Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 423, NWS Baltimore/Washington

August 13, 2021Charles County, Maryland; King George County, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 13, 2021, 6:33 PM EDT for Charles County, Maryland; King George County, Virginia. It was in force for 42 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2021, 6:33 PM EDT (22:33 UTC)
Expired
Aug 13, 2021, 7:15 PM EDT
In force
42 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Charles County, MD, King George County, VA

The radar

The Sterling radar (KLWX), 81 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 6:34 PM EDTTSTM WND DMG2 Nw Weedonville, VATREES DOWN NEAR THE INTERSECTION OF VA-218 CALEDON ROAD AND BLUFF WAY.
Aug 13, 6:35 PM EDTTSTM WND DMGKing George, VATHERE WERE ABOUT TWO DOZEN CALLS FOR TREES AND WIRES DOWN THROUGHOUT THE COUNTY. SEVERAL CARS STRUCK FALLEN TREES IN THE ROADWAY, BUT NO INJURIES WERE REPORTED.
Aug 13, 6:47 PM EDTMARINE TSTM WIND 412 Se Dahlgren, VA
Aug 13, 6:50 PM EDTTSTM WND DMG5 Nw Tompkinsville, MDNUMEROUS TREES DOWN IN THE MORGANTOWN AND NEWBURG AREA.
Aug 13, 6:52 PM EDTTSTM WND DMG4 Sse Faulkner, MDNUMEROUS TREES AND POWER LINES DOWN IN THE NEWBURG AREA
Aug 13, 6:53 PM EDTTSTM WND DMG4 Sse Faulkner, MDTREES DOWN ON US-301 CRAIN HIGHWAY NEAR EDGE HILL ROAD.
Aug 13, 6:57 PM EDTTSTM WND DMG3 Sse Tompkinsville, MDNUMEROUS TREES AND POWER LINES DOWN IN THE COBB ISLAND AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 1:11 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
313 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1675 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

501 
WUUS51 KLWX 132233
SVRLWX
MDC017-VAC099-132315-
/O.NEW.KLWX.SV.W.0423.210813T2233Z-210813T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
633 PM EDT Fri Aug 13 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Central Charles County in southern Maryland...
  King George County in central Virginia...

* Until 715 PM EDT.

* At 633 PM EDT, severe thunderstorms were located along a line
  extending from near Quantico to Port Royal, moving east at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Waldorf, La Plata, King George, Dahlgren, Fairview Beach, Nanjemoy
  Creek, Popes Creek, Port Tobacco River, Saint Charles, Wicomico,
  Cobb Island, Rock Point, Port Tobacco Village, Issue, Potomac
  Beach, Weedonville, Tompkinsville, Ninde, Ironsides and Bel Alton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3820 7722 3819 7725 3824 7722 3825 7728
      3837 7727 3836 7724 3849 7727 3859 7688
      3842 7683 3838 7687 3825 7683 3821 7678
      3828 7694 3843 7703 3843 7705 3841 7707
      3840 7702 3827 7698 3826 7705 3815 7707
TIME...MOT...LOC 2233Z 259DEG 17KT 3846 7722 3818 7722 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:24 PM EDT, 4 hours 9 minutes earlier.

Area forecast discussion, Aug 13, 2:24 PM EDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
224 PM EDT Fri Aug 13 2021

.SYNOPSIS...
High pressure will remain offshore today as a cold front slowly
approaches from the northwest. The front will push through our
area on Saturday before eventually stalling across our southeast
Sunday through early next week. Eventually the front will
return back northward as a warm front toward the middle of next
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Latest satellite and radar imagery continues to show scattered
showers and thunderstorms beginning to develop across the
eastern edge of West Virginia. Storms will continue to propagate
eastward through the remainder of the afternoon through early
this evening. A Severe Thunderstorm Watch has been issued for
areas along and east of the Blue Ridge through 8PM this evening.

Bermuda high pressure remains off the Carolina coastline as an
H5 trough continues to slowly dip southward across the Great
Lakes region as it gradually shifts eastward through the
weekend. As a result, an associated cold front will approach
from the northwest this afternoon. Dangerous heat and humidity
continues today with highs in the mid to upper 90s for most,
along with dew points in the mid to upper 70s. As a result, heat
indices continue to range between 100-107 degrees. The
combination of the high heat/humidity will lead to quite the
unstable atmosphere. Guidance continues to depict high CAPE
values between 2000-2500 J/Kg. DCAPE values also range between
800-1200 J/Kg across the region with steep low level lapse rates
and decent mid level lapse rates around 7.5C/Km. Given the
stronger forcing and the development of a bay breeze off the
Chesapeake, do expect there to be a convergence boundary across
central VA and north-central MD, further accelerating storm
development. Shear does remain rather weak. However given these
atmospheric parameters are similar to that observed earlier in
the week, expecting today would be no different, especially
given the current development of storms. Main hazards associated
with any severe storms will be damaging wind gusts.

Expect storms to die out this evening after heating ends and
the shortwave passes east, with late night turning out dry and
muggy again.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Cold front will slowly continue to sink southeastward Saturday.
Guidance continues to indicate the slow moving nature of the
front as most of the 12Z guidance indicates some partial
sunshine during the morning hours. While temperatures will be
cooler than what we've seen as of late, low 90s are still
anticipated across our southeast areas with mid to upper 80s
elsewhere and even cooler across the higher terrain as cooler
air begins to advect in from the northwest.

Depending on the amount of sunshine we receive during the
morning hours, with dew points still in the 70s across much of
the area, will add to the overall instability, resulting in
another round of widespread showers and thunderstorms for the
afternoon and evening. However there appears to be a lesser
threat of severe thunderstorms and more so looks favorable for
flood risk. Given the high instability, slow moving nature of
the front, high PWATS and shortwave energy traversing along the
boundary, gives concern for training storms that would cause
instances of flooding. Greatest threat looks to remain across
our central and southern portions of the CWA. As a result, WPC
has this area poised for a slight risk for excessive rainfall.

The front should then be more displaced just south of the region
as strong high pressure builds over the Great Lakes. However,
the front will be wedged as it runs into the strong Bermuda High
off the Carolinas. Thus, could see additional showers and
storms across our southernmost areas throughout the day Sunday.
However confidence remains low on the exact impacts at this
time. Overall temperatures will be much cooler Sunday with highs
in the low 80s for most, coupled with lower humidity.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Come Monday, an upper level ridge will be building across the
southeast US while a trough resides near the Great Lakes. A front
will remain stalled between these two upper level features near the
Virginia/Carolina border and slowly lift northward towards the local
area. This front will be the focus for showers and thunderstorms as
tropical moisture is advected northward from the Gulf of Mexico and
interacts with the frontal boundary resulting in likely rain chances
through midweek.

Tropical Depression Fred (see hurricanes.gov for the latest official
forecast) could also impact the region next week. While the track of
Fred remains uncertain, should Fred track towards the local area,
the additional tropical moisture combined with the stalled frontal
boundary could be hydrologically problematic. However, since most
locations west of the Blue Ridge are in the abnormally dry or
moderate drought category (see drought.gov for details), this rain
could be beneficial if it falls over the course of several days and
not in a short period of time. There is a fair amount of uncertainty
between global deterministic guidance with the ECMWF bringing more
moisture from Fred north to the local area while the GFS has Fred
dissipating over the interior southeast US.

Temperatures to start next week will be notably cooler than this
past week due to more cloud cover and an easterly flow off the
Atlantic. Temperatures will moderate towards midweek as the flow
becomes more southerly, though rain and cloud cover will still keep
temperatures in the mid 80s for most.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR conditions continue overall through Sunday night. Main
concern will be potential for thunderstorms this
afternoon/evening and again Saturday afternoon/evening. Some
shower risk persists Sunday but looks lower compared to the
preceding days as the cold front should press further south by
then. Patchy late night/early morning fog may also occur in
locations which receive storms the prior evening, particularly
at MRB/CHO late tonight.

Showers and thunderstorms could result in periods of daily sub VFR
conditions during the afternoon and evening hours through midweek.
are becoming more likely Monday and Tuesday due to the increased
risk for showers and thunderstorms. There could also be brief
reductions in vsbys due to low clouds/fog each morning.
Easterly/southeasterly winds will become more southerly by
midweek.

&&

.MARINE...
Winds will generally remain below SCA levels through Saturday.
Saturday night. However the passage of a cold front may allow
northerly gusts of 20 knots across portions of the waters late
Saturday night into early Sunday morning. However confidence on
this remains low at this time. Thus will continue to monitor
trends. Gusty showers and potentially severe thunderstorms are
expected to develop across the waters late this afternoon
through early this evening, prompting the issuance of SMWs.
Similar conditions may arise Saturday afternoon/evening for
southern portions of the waters.

Winds are expected to remain below SCA criteria Monday into Tuesday
with a stalled front nearby and high pressure to the north.
Strong/gusty winds are possible in any showers and thunderstorms
over the waters mainly during the afternoon and evening hours.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory until 7 PM EDT this evening for DCZ001.
MD...Heat Advisory until 7 PM EDT this evening for MDZ003>006-008-
     011-013-014-016>018-501>508.
VA...Heat Advisory until 7 PM EDT this evening for VAZ026>031-
     036>040-050>057-501-502-505-506.
WV...Heat Advisory until 7 PM EDT this evening for WVZ050>053-055-
     502>504.
MARINE...None.

&&

SYNOPSIS...SOUZA
NEAR TERM...SOUZA
SHORT TERM...SOUZA
LONG TERM...CPB
AVIATION...SOUZA/CPB
MARINE...SOUZA/CPB
Hazardous weather outlook, Aug 13, 1:22 PM EDT, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
122 PM EDT Fri Aug 13 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-141730-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
122 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 8 PM for the
outlook area. Scattered severe thunderstorms with damaging wind
gusts and isolated large hail are possible. Isolated instances of
flash flooding are possible through early this evening.

A Heat Advisory is in effect for the entire outlook area from 11
AM to 7 PM today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe storms along with isolated instances of flash
flooding are possible during the afternoon and evening hours
Saturday.

Heavy rain and flooding possible from tropical moisture Monday
into Tuesday and potentially continuing into Wednesday due to the
remnants of Fred.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary for Friday afternoon to
evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-141730-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
122 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 8 PM for the
outlook area. Scattered severe thunderstorms with damaging wind
gusts and isolated large hail are possible. Isolated instances of
flash flooding are possible through early this evening.

A Heat Advisory is in effect for most of the outlook area from 11
AM to 7 PM today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe storms along with isolated instances of flash
flooding are possible during the afternoon and evening hours
Saturday.

Heavy rain and flooding possible from tropical moisture Monday
into Tuesday and potentially continuing into Wednesday due to the
remnants of Fred.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary for Friday afternoon to
evening.

MDZ001-501-502-VAZ503-504-WVZ501>506-141730-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
122 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

Isolated severe storms along with isolated instances of flash
flooding are possible during the afternoon and evening hours
today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe storms along with isolated instances of flash
flooding are possible during the afternoon and evening hours
Saturday.

Heavy rain and flooding possible from tropical moisture Monday
into Tuesday and potentially continuing into Wednesday due to the
remnants of Fred.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary for Friday afternoon to
evening.

In the hours before

Local storm report, Aug 13, 6:19 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
619 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     VIENNA                  38.90N  77.26W
08/13/2021                   FAIRFAX            VA   BROADCAST MEDIA

            MULTIPLE LARGE TREES DOWN IN VIENNA.

&&

EVENT NUMBER LWX2105339

DH
Local storm report, Aug 13, 6:21 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
621 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     MARINE TSTM WIND 7 SE ABERDEEN PROVING G 39.40N  76.04W
08/13/2021  E39 MPH          ANZ530             MD   BUOY

&&

EVENT NUMBER LWX2105340

DH
Local storm report, Aug 13, 6:23 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
623 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     MARINE TSTM WIND 1 ESE MAYO              38.88N  76.48W
08/13/2021  M44 MPH          ANZ532             MD   BUOY

            SAUNDERS POINT LIGHT

&&

CORRECTED EVENT TIME...EVENT

EVENT NUMBER LWX2105338

DH
Local storm report, Aug 13, 6:26 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
626 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     2 NW GREAT FALLS        39.03N  77.32W
08/13/2021                   FAIRFAX            VA   DEPT OF HIGHWAYS

            TREE DOWN ON VA-603 BEACH MILL ROAD NEAR PATOWMACK
            DRIVE.

&&

EVENT NUMBER LWX2105341

DH
Local storm report, Aug 13, 6:30 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
630 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND DMG     DAYTON                  39.24N  76.99W
08/13/2021                   HOWARD             MD   EMERGENCY MNGR

            LARGE TREE DOWN NEAR INTERSECTION OF TEN OAKS RD AND
            GREEN BRIDGE RD

&&

EVENT NUMBER LWX2105342

KLW
Local storm report, Aug 13, 6:32 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
632 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     1 W GLENWOOD            39.29N  77.06W
08/13/2021                   HOWARD             MD   EMERGENCY MNGR

            TREE DOWN AT MCNEAL RD AND UNION CHAPEL RD

&&

EVENT NUMBER LWX2105343

KLW

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 1:43 PM EDTSevere Thunderstorm WarningLWXAllegany, Washington47 min
Aug 13, 2:38 PM EDTSevere Thunderstorm WarningLWXWashington35 min
Aug 13, 3:36 PM EDTSevere Thunderstorm WarningLWXFrederick39 min
Aug 13, 3:50 PM EDTSevere Thunderstorm WarningLWXMontgomery40 min
Aug 13, 4:05 PM EDTSevere Thunderstorm WarningLWXMontgomery40 min
Aug 13, 4:30 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXCarroll, Howard, Montgomery45 min
Aug 13, 4:42 PM EDTSevere Thunderstorm WarningLWXBaltimore, City of Baltimore48 min
Aug 13, 4:46 PM EDTSevere Thunderstorm WarningLWXMontgomery29 min
Aug 13, 4:49 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXAnne Arundel, Baltimore, Howard, Montgomery, Prince George's, City of Baltimore41 min
Aug 13, 4:49 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford41 min
Aug 13, 4:59 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford46 min
Aug 13, 5:11 PM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's49 min
Aug 13, 5:20 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford, City of Baltimore40 min
Aug 13, 5:22 PM EDTSevere Thunderstorm WarningLWXHarford38 min
Aug 13, 5:25 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Prince George's50 min
Aug 13, 5:35 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXAnne Arundel, Prince George's25 min
Aug 13, 5:52 PM EDTSevere Thunderstorm WarningLWXCecil, Harford24 min
Aug 13, 5:56 PM EDTSevere Thunderstorm WarningLWXCharles, Montgomery, Prince George's49 min
Aug 13, 6:01 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Prince George's44 min
Aug 13, 6:05 PM EDTSevere Thunderstorm WarningLWXCharles40 min
Aug 13, 6:06 PM EDTAreal Flood WarningLWXMontgomery114 min
Aug 13, 6:10 PM EDTAreal Flood WarningLWXBaltimore, City of Baltimore110 min
Aug 13, 6:15 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Prince George's45 min
Aug 13, 7:07 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Saint Mary's39 min
Aug 13, 7:11 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Charles, Prince George's, Saint Mary's34 min
Aug 13, 7:41 PM EDTSevere Thunderstorm WarningLWXCalvert, Saint Mary's21 min
Aug 13, 2:36 AM EDTSpecial Marine WarningLWX36 min
Aug 13, 1:28 PM EDTSevere Thunderstorm WarningLWXRockingham47 min
Aug 13, 1:59 PM EDTSevere Thunderstorm WarningLWXAugusta, Rockingham, City of Harrisonburg, City of Staunton30 min
Aug 13, 2:18 PM EDTSevere Thunderstorm WarningLWXFrederick, Shenandoah, City of Winchester42 min
Aug 13, 2:19 PM EDTSevere Thunderstorm WarningLWXPage, Rockingham, Shenandoah, City of Harrisonburg41 min
Aug 13, 2:24 PM EDTSevere Thunderstorm WarningLWXRockingham22 min
Aug 13, 2:51 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Nelson, City of Waynesboro24 min
Aug 13, 2:55 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Greene, Page, Rockingham50 min
Aug 13, 2:59 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Warren34 min
Aug 13, 3:01 PM EDTSevere Thunderstorm WarningLWXAugusta, Nelson23 min
Aug 13, 3:05 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXGreene, Madison, Orange25 min
Aug 13, 3:16 PM EDTFlash Flood Warning Considerable damage threatLWXAlbemarle, Augusta, Nelson, City of Waynesboro100 min
Aug 13, 3:18 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Nelson, City of Waynesboro42 min
Aug 13, 3:26 PM EDTSevere Thunderstorm WarningLWXFrederick, Shenandoah, Warren25 min
Aug 13, 3:30 PM EDTSevere Thunderstorm WarningLWXGreene, Madison, Orange, Page45 min
Aug 13, 3:35 PM EDTFlash Flood Warning Considerable damage threatLWXOrange3 hr
Aug 13, 3:53 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Greene, Madison, Orange52 min
Aug 13, 4:02 PM EDTSevere Thunderstorm WarningLWXNelson43 min
Aug 13, 4:28 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXFauquier, Prince William47 min
Aug 13, 4:32 PM EDTSpecial Marine WarningLWX88 min
Aug 13, 4:32 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXFauquier, Prince William43 min
Aug 13, 4:35 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXCulpeper, Fauquier27 min
Aug 13, 4:43 PM EDTSpecial Marine WarningLWX2 hr
Aug 13, 5:03 PM EDTSpecial Marine WarningLWX87 min
Aug 13, 5:05 PM EDTSpecial Marine WarningLWX115 min
Aug 13, 5:14 PM EDTSevere Thunderstorm Warning Destructive damage threatLWXFauquier, Prince William31 min
Aug 13, 5:16 PM EDTSevere Thunderstorm WarningLWXFauquier, Prince William, Stafford, City of Manassas44 min
Aug 13, 5:18 PM EDTSpecial Marine WarningLWX104 min
Aug 13, 5:27 PM EDTSpecial Marine WarningLWX93 min
Aug 13, 5:43 PM EDTSpecial Marine WarningLWX92 min
Aug 13, 6:09 PM EDTSpecial Marine WarningLWX96 min
Aug 13, 6:19 PM EDTSpecial Marine WarningLWX56 min
Aug 13, 6:26 PM EDTSpecial Marine WarningLWX64 min
Aug 13, 6:55 PM EDTSpecial Marine WarningLWX95 min
Aug 13, 7:15 PM EDTSpecial Marine WarningLWX60 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.